Research ArticleOpen accessPhrase in the titleCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,868 accessesView PDFCite
2 results for “Generalized Inverse Gaussian Distribution”
Set a search alertResearch ArticleOpen accessIn the abstractModeling and Forecasting Volatility of the Malaysian Stock MarketsAhmed Shamiri, Zaidi IsaJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,906 accessesView PDFCite